# SDR DHL2002804004

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER GEAR RETRACTION DOOR NOT LATCHED LIGHT ILLUMINATED AND RIGHT DOOR UNSAFE LIGHT ON S/O PANEL ILLUMINATED TOO.  ABNORMAL PROCEDURE WAS PERFORMED LANDING GEAR WAS CYCLED AND UPLOCK CHECK PERFORMED FIVE TIMES SPEED WAS KEPT WITHIN LIMITATIONS.  CONTACTED FLIGHT CONTROL WHO DIVERTED US TO MIAMI.  CLEANED AND LUBED RT GEAR DOOR MECHANISM UPLOCK CLEANED PROX SWITCH, OPS CHECK NORMAL PER M/M 32-60-0.
